Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    5283

Final sprint

AnotherStatistic

221 views

Finished 4th cycle and ugh.

Skin on face:

Temperamental. Unbelievably clear one day and patchy dry with some blemishes next. Dry patches are unexpected and unresponsive to OTCs. Blistex-balm concoction worsens patches. Sometimes responds to ointment, cortisone products, petroleums, steroid creams and overhydration.

Moisturizers:

Purpose is sometimes irritating. Noticed moisturizing face after wetting face and blotting (hence diluting lotions) works and reduces irritation (the raising of those patches of dry skin). Sometimes use Vanicream for sensitive skin but at this point everything is irritating.

Blemishes:

Got a nodular the other day (I suspect blocked pore from Aquaphor, but cystics are under the skin and I am only speculating).For four days, it refused to stop growing and I finally popped it. The skin under nodular bruised and I was ordered to apply Biafine daily to my face for fading purposes. My directions from my derma was next time, while under Accutane, you must come in and we'll treat it. The concern was the result of my "picking" would leave a dent or scar; I am very lucky to say that in two weeks the blemish has almost completely faded and there is no apparent dent.

Dry Patches:

When the patches on my face are irritated, they are pink and raised. My friend describes them as "mosquito bites." The best remedy I have found is to keep those parts overly moisturized, stay stay hydrated, and try to get a topical steroid. Once these spots are irritated moisturizer did not help. I was prescribed Topicort Lp. You can only apply this steroid 2x a day, so drink up.

ALSO, LADIES, MAKE-UP ON THESE PATCHES ONLY MAKE THEM MORE VISIBLE--SORRY--I WOULD NOT SUGGEST ATTEMPTING TO COVER THEM :redface:

Body condition:

No dry spots on body. I just had a waxing treatment for an upcoming vacation and again, I have had no problems.

Hair/Scalp:

Hair slightly dry but probably due to chemical treatments. No dandruff.

Lips:

The same blistex-in-container-corti mix works perfectly.

Due to sensitivity, extreme patchiness, and traveling for the holidays I am stopping accutane for 1 week. This will be my last cycle.

And whatever you do, if no time else, do not take hot or lukewarm baths at this point.

I hope this helps.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×